Über die Cesàrosche Summierbarkeit von mehrfachen Orthogonalreihen

Tandori, Károly: Über die Cesàrosche Summierbarkeit von mehrfachen Orthogonalreihen. In: Acta scientiarum mathematicarum, (49). pp. 179-210. (1985)

[img] Cikk, tanulmány, mű
math_049_179-210.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1985
Volume: 49
ISSN: 0001-6969
Page Range: pp. 179-210
Language: német
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 210. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/15061

Actions (login required)

View Item View Item